Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A computation of some bi-quadratic class numbers
HTML articles powered by AMS MathViewer

by Harvey Cohn PDF
Math. Comp. 12 (1958), 213-217 Request permission
    L. E. Dickson, History of the Theory of Numbers, v. III, G. E. Stechert, New York, 1934 (for references in the first paragraph).
  • Fritz Götzky, Über eine zahlentheoretische Anwendung von Modulfunktionen zweier Veränderlicher, Math. Ann. 100 (1928), no. 1, 411–437 (German). MR 1512493, DOI 10.1007/BF01448854
  • Hans Maass, Über die Darstellung total positiver Zahlen des Körpers $R(5)$ als Summe von drei Quadraten, Abh. Math. Sem. Hansischen Univ. 14 (1941), 185–191 (German). MR 5505, DOI 10.1007/BF02940744
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00, 10.00
  • Retrieve articles in all journals with MSC: 65.00, 10.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Math. Comp. 12 (1958), 213-217
  • MSC: Primary 65.00; Secondary 10.00
  • DOI:
  • MathSciNet review: 0100972